# SDR R61A201503280242

- Difficulty date: March 28, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SEAT RAIL NR 15 HAS CORROSION ON AFT END.  MAINTENANCE BLENDED SEAT RAIL AND FOUND TO BE OUT OF LIMITS. R & R NR 15 SEAT TRACK RAIL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01, PN 85338210-115.  A/C REMAINS FOR COMPLETION.
